# SDR CA070608006

- Difficulty date: June 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,752 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190700
- Condition: Damaged
- Location: Main Rotor Head
- Part time: 2,139 hours
- Component: Main Rotor Head, Snias
- Component part number: 355A31000106
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE WAITING FOR HIS CREW TO RETURN, THE PILOT NOTICED SOME BLACK SOOT AROUND ONE OF THE STARFLEX ARMS. FURTHER EXAMINATION REVEALED THAT THE STAINLESS STEEL BUSHING BONDED ON THE END OF THE STARFLEX ARM HAD COME LOOSE AND WAS FLOATING INSIDE THE SPHERICAL BEARING IN THE FREQUENCY ADAPTER. THE BUSHING WAS IN GOOD CONDITION THAT MORNING BEFORE THE FLIGHT AND NO UNUSUAL NOISES OR VIBRATIONS WERE DETECTED PRIOR TO DISCOVERING THE DAMAGED STARFLEX. THE PILOT AND CREW HAD TO BE FLOWN OUT OF THE BUSH WITH ANOTHER HELICOPTER. A NEW STARFLEX WAS INSTALLED ON SITE THE NEXT DAY WITH NO FURTHER ISSUES. (TC NR 20070608006)
